MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0930-CS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent did not fully expand within the lumen, resulting in additional intervention.An enroute transcarotid stent was selected for use.The patient presented as symptomatic and had severe tortuosity in the distal internal carotid artery (ica).The patient underwent a successful transcarotid artery revascularization (tcar) procedure.However, there were some stent placement difficulties, when the patient wobbled during the procedure.The blood pressure of the patient was also very low.Post procedure the patient awoke fine.Hours later, it was reported that the patient had right sided weakness, hypotension, and was experiencing a possible trans ischemic attack (tia).It was suspected that the enroute 0.014 guidewire had gone sub-plaque in the common carotid artery (cca) and then back into the true lumen.Even though the guidewire did not behave in an odd fashion to indicate a dissection.The physician elected to perform a repeat ct which revealed no signs of stroke, but did reveal that the proximal portion of the stent appeared compressed, because the stent was placed partially in the atheroma.The distal portion of the stent was open.Later that day, the patient was returned to the operation room and repeat tcar was performed.An additional stent was placed over the dissection from the guidewire and to extend the stent father down where the proximal vasculature was healthy.The patient woke up from the procedure fine.
 
Event or Problem Description
It was reported that the stent did not fully expand within the lumen, resulting in additional intervention.An enroute transcarotid stent was selected for use.The patient presented as symptomatic and had severe tortuosity in the distal internal carotid artery (ica).The patient underwent a successful transcarotid artery revascularization (tcar) procedure.However, there were some stent placement difficulties, when the patient wobbled during the procedure.The blood pressure of the patient was also very low.Post procedure the patient awoke fine.Hours later, it was reported that the patient had right sided weakness, hypotension, and was experiencing a possible trans ischemic attack (tia).It was suspected that the enroute 0.014 guidewire had gone sub-plaque in the common carotid artery (cca) and then back into the true lumen.Even though the guidewire did not behave in an odd fashion to indicate a dissection.The physician elected to perform a repeat ct which revealed no signs of stroke, but did reveal that the proximal portion of the stent appeared compressed, because the stent was placed partially in the atheroma.The distal portion of the stent was open.Later that day, the patient was returned to the operation room and repeat tcar was performed.An additional stent was placed over the dissection from the guidewire and to extend the stent father down where the proximal vasculature was healthy.The patient woke up from the procedure fine.It was further reported that the patient presented as asymptomatic.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22079507
Report Number2124215-2025-33462
Device Sequence Number12937230
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)270930(10)18376609
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number0018376609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date05/29/2025
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENROUTE 0.014 INCH GUIDEWIRE, BX/5; ENROUTE 0.014 INCH GUIDEWIRE, BX/5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight90 KG
Patient RaceWhite